Journal of East China Normal University(Natural Sc ›› 2009, Vol. 2009 ›› Issue (1): 1-6.

• Article •     Next Articles

Properties of a new class of transformation graphs (Chinese)

LIU Rui-fang, SHU Jin-long   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2008-03-07 Revised:2008-05-13 Online:2009-01-25 Published:2009-01-25
  • Contact: SHU Jin-long


This paper defined a new class of transformation graphs by
introducing symbol“0”, and for a simple nonempty undirected graph
$G$, investigated the connectedness and regularity of ten new
transformation graphs of $G$. When $G$ is a regular graph, the
spectra of transformation graphs of $G$ were determined in terms of
the spectrum of $G$.

Key words: connectedness, regularity, spectra, transformation graph, connectedness, regularity, spectra

CLC Number: